Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Why am I sometimes fatigued with high BP and consistent sounds that I hear?

Sometimes especially when driving I am overwhelmed with fatigue and I need to pull off the road and close my eyes. It could be the middle of the day. I am a fairly fit 44 year old woman and very active. This just started in the past year or so. I have controlled high BP and after hearing consistent sounds in my carotid a Doppler revealed 25-49% blockage in both carotids. Could that be responsible for the sudden onset of fatigue?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

welcome to the forum

As per your description, your symptom of fatigue is probably related to haemodynamic etiology........(High BP and blocked carotids).....

I advise you to consult a cardiologist/general physician for detailed evaluation as soon as possible

Wish you good health

Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor